# SDR CALA2025040203428

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 65,382 hours, 6,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE PRESSURE IS LOW NEEDLE IS ON THE LOWER EDGE OF GREEN BAND, WITHIN LIMITS, REF AMM 25-66-01-200-801. ACFT OK TO CONTINUE.
